RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 422–433 (Mi mz1964)  

Division of independent variable and transcendence

N. D. Nagaev


Full text: PDF file (1683 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 292–299

Bibliographic databases:

Received: 15.06.1993

Citation: N. D. Nagaev, “Division of independent variable and transcendence”, Mat. Zametki, 57:3 (1995), 422–433; Math. Notes, 57:3 (1995), 292–299

Citation in format AMSBIB
\Bibitem{Nag95}
\by N.~D.~Nagaev
\paper Division of independent variable and transcendence
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 422--433
\mathnet{http://mi.mathnet.ru/mz1964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346441}
\zmath{https://zbmath.org/?q=an:0844.11050}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 292--299
\crossref{https://doi.org/10.1007/BF02303976}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1964
  • http://mi.mathnet.ru/eng/mz/v57/i3/p422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:54
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020